| Model Number |
WA33036A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device has been returned to an olympus repair center for evaluation and inspection, and the customer's reported problem has been confirmed.In addition, dirt was found in the objective until and dents were found on the distal end.This investigation is ongoing, and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the op-telescope had broken/cracked optics.The issue was found during reprocessing for an unspecified therapeutic procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation (h6/h10).A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.It is likely the reported event occurred due to the use of excessive force by the customer.Olympus will continue to monitor field performance for this device.